# SDR DALA2016080505871

- Difficulty date: July 29, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 30,695 hours, 18,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER DAMAGED, AT SEAT ROW 1 THRU 2 A/B;   REPLACED THE LIGHT, OPS CHECKED GOOD.
